Alert archive / Hawaii / High Surf Warnings in 2006
High Surf Warning 4, NWS Honolulu, HI
NWS Honolulu, HI issued this high surf warning at Dec 5, 2006, 3:46 PM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It took effect at Dec 6, 2006, 12:00 PM HST. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2006, 3:46 PM HST (01:46 UTC)
- In effect from
- Dec 6, 2006, 12:00 PM HST
- Expired
- Dec 7, 2006, 4:00 PM HST
- In force
- 28 hr
- Issued by
- NWS Honolulu, HI
Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 1.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHHW40 PHFO 060146 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 346 PM HST TUE DEC 5 2006 ...HIGH SURF WARNING FOR NORTH FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND MAUI FROM WEDNESDAY AFTERNOON THROUGH THURSDAY... ...HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU FROM WEDNESDAY AFTERNOON THROUGH THURSDAY... ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF THE BIG ISLAND FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT... .OVERVIEW...A LARGE NORTH SWELL GENERATED BY A LOW NEAR THE ALEUTIANS THIS PAST WEEKEND WILL BE IMPACTING THE ISLANDS LATER WEDNESDAY INTO THURSDAY. THE SURF HEIGHTS GIVEN BELOW ARE FULL FACE ESTIMATES...AND MAY NEED TO BE MODIFIED ONCE THE SWELL REACHES THE NORTHWEST BUOY. A HIGH SURF WARNING MEANS THAT DANGEROUS SURF IS EXPECTED ALONG THE AFFECTED SHORELINES. COASTAL RESIDENTS NEED TO MAKE PREPARATIONS TO PROTECT LIFE AND PROPERTY FROM LARGE WAVES AND LOCALIZED COASTAL FLOODING. IN ADDITION...WAVES MAY BREAK ACROSS ENTRANCES TO HARBORS THAT ARE EXPOSED TO NORTHWEST SWELLS POSING A DANGER TO MARINERS. A HIGH SURF ADVISORY MEANS THAT WAVES ALONG THE AFFECTED SHORES WILL BE HIGHER THAN NORMAL. STAY OUT OF THE WATER AND WELL AWAY FROM THE SHORE BREAK DUE TO THE HAZARDOUS WAVE ACTION AND STRONG RIP CURRENTS. HIZ001>004-007-008-012-013-017-019-020-061430- /O.NEW.PHFO.SU.W.0004.061206T2200Z-061208T0200Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD- MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 346 PM HST TUE DEC 5 2006 ...HIGH SURF WARNING IN EFFECT FROM 12 PM WEDNESDAY TO 4 PM HST THURSDAY... SURF HEIGHTS WILL RISE TO 22 TO 28 FEET BY LATE WEDNESDAY...THEN GRADUALLY DECLINE ON THURSDAY. $$ HIZ006-061430- /O.NEW.PHFO.SU.Y.0051.061206T2200Z-061208T0200Z/ WAIANAE COAST- 346 PM HST TUE DEC 5 2006 ...HIGH SURF ADVISORY IN EFFECT FROM 12 PM WEDNESDAY TO 4 PM HST THURSDAY... SURF HEIGHTS WILL RISE TO 14 TO 18 FEET BY LATE WEDNESDAY...THEN GRADUALLY DECLINE ON THURSDAY. $$ HIZ023-025-026-061430- /O.NEW.PHFO.SU.Y.0051.061207T0400Z-061208T1400Z/ KONA-BIG ISLAND NORTH AND EAST-KOHALA- 346 PM HST TUE DEC 5 2006 ...HIGH SURF ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 4 AM HST FRIDAY... SURF HEIGHTS ON NORTH FACING SHORES WILL RISE TO 12 TO 18 FEET BY WEDNESDAY NIGHT...THEN GRADUALLY DECLINE BY THURSDAY NIGHT. SURF HEIGHTS ON WEST FACING SHORES WILL RISE TO 6 TO 10 FEET BY WEDNESDAY NIGHT...THEN GRADUALLY DECLINE THURSDAY NIGHT. $$ R BALLARD/WROE/NASH
4 follow-up statements
000 WHHW40 PHFO 061346 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 346 AM HST WED DEC 6 2006 ...HIGH SURF WARNING FOR NORTH FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND MAUI FROM NOON TODAY THROUGH THURSDAY... ...HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU FROM NOON TODAY THROUGH THURSDAY... ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF THE BIG ISLAND FROM 6 PM HST TONIGHT THROUGH THURSDAY NIGHT... .OVERVIEW...A LARGE NORTH SWELL GENERATED BY A LOW NEAR THE ALEUTIANS THIS PAST WEEKEND WILL IMPACT THE ISLANDS LATER TODAY INTO THURSDAY. SURF HEIGHTS GIVEN BELOW ARE FULL FACE ESTIMATES AND MAY NEED TO BE MODIFIED ONCE THE SWELL REACHES THE NORTHWEST BUOY. A HIGH SURF WARNING MEANS THAT DANGEROUS SURF IS EXPECTED ALONG THE AFFECTED SHORELINES. COASTAL RESIDENTS NEED TO MAKE PREPARATIONS TO PROTECT LIFE AND PROPERTY FROM LARGE WAVES AND LOCALIZED COASTAL FLOODING. IN ADDITION...WAVES MAY BREAK ACROSS ENTRANCES TO HARBORS THAT ARE EXPOSED TO NORTHWEST SWELLS POSING A DANGER TO MARINERS. A HIGH SURF ADVISORY MEANS THAT WAVES ALONG THE AFFECTED SHORES WILL BE HIGHER THAN NORMAL. STAY OUT OF THE WATER AND WELL AWAY FROM THE SHORE BREAK DUE TO THE HAZARDOUS WAVE ACTION AND STRONG RIP CURRENTS. HIZ001>004-007-008-012-013-017-019-020-070230- /O.CON.PHFO.SU.W.0004.061206T2200Z-061208T0200Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD- MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 346 AM HST WED DEC 6 2006 ...HIGH SURF WARNING REMAINS IN EFFECT FROM NOON TODAY TO 4 PM HST THURSDAY... SURF HEIGHTS WILL RISE TO 22 TO 28 FEET BY LATE TODAY...THEN GRADUALLY DECLINE ON THURSDAY. $$ HIZ006-070230- /O.CON.PHFO.SU.Y.0051.061206T2200Z-061208T0200Z/ WAIANAE COAST- 346 AM HST WED DEC 6 2006 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 PM HST THURSDAY... SURF HEIGHTS WILL RISE TO 14 TO 18 FEET BY LATE TODAY...THEN GRADUALLY DECLINE ON THURSDAY. $$ HIZ023-025-026-070230- /O.CON.PHFO.SU.Y.0051.061207T0400Z-061208T1400Z/ KONA-BIG ISLAND NORTH AND EAST-KOHALA- 346 AM HST WED DEC 6 2006 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM HST FRIDAY... SURF HEIGHTS ON NORTH FACING SHORES WILL RISE TO 12 TO 18 FEET BY TONIGHT...THEN GRADUALLY DECLINE BY THURSDAY NIGHT. SURF HEIGHTS ON WEST FACING SHORES WILL RISE TO 6 TO 10 FEET BY TONIGHT...THEN GRADUALLY DECLINE THURSDAY NIGHT. $$ POWELL
000 WHHW40 PHFO 070144 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 344 PM HST WED DEC 6 2006 ...HIGH SURF WARNING FOR NORTH FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND MAUI FROM NOON TODAY THROUGH THURSDAY... ...HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU FROM NOON TODAY THROUGH THURSDAY... ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF THE BIG ISLAND FROM 6 PM HST TONIGHT THROUGH THURSDAY NIGHT... .OVERVIEW...THE NORTHWEST SWELL WILL ARRIVE TONIGHT AND THURSDAY... THEN LOWER BELOW WARNING LEVELS THURSDAY NIGHT. WARNING LEVEL SURF WILL LIKELY ARRIVE AT KAUAI AND OAHU WHEN THERE WILL BE A HIGH TIDE OF AROUND 2.5 FEET. A HIGH SURF WARNING MEANS THAT DANGEROUS SURF IS EXPECTED ALONG THE AFFECTED SHORELINES. COASTAL RESIDENTS NEED TO MAKE PREPARATIONS TO PROTECT LIFE AND PROPERTY FROM LARGE WAVES AND LOCALIZED COASTAL FLOODING. IN ADDITION...WAVES MAY BREAK ACROSS ENTRANCES TO HARBORS THAT ARE EXPOSED TO NORTHWEST SWELLS POSING A DANGER TO MARINERS. A HIGH SURF ADVISORY MEANS THAT WAVES ALONG THE AFFECTED SHORES WILL BE HIGHER THAN NORMAL. STAY OUT OF THE WATER AND WELL AWAY FROM THE SHORE BREAK DUE TO THE HAZARDOUS WAVE ACTION AND STRONG RIP CURRENTS. HIZ001>004-007-008-012-013-017-019-020-071445- /O.CON.PHFO.SU.W.0004.000000T0000Z-061208T0200Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD- MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 344 PM HST WED DEC 6 2006 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 4 PM HST THURSDAY... SURF WILL RISE TO 22 TO 28 FEET...WITH APPROXIMATE ARRIVAL TIMES AS FOLLOWS. KAUAI AROUND 3 AM...OAHU AROUND 6 AM...MAUI COUNTY THURSDAY MORNING...THE BIG ISLAND EARLY THURSDAY AFTERNOON. $$ HIZ006-071445- /O.CON.PHFO.SU.Y.0051.000000T0000Z-061208T0200Z/ WAIANAE COAST- 344 PM HST WED DEC 6 2006 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM HST THURSDAY... SURF HEIGHTS WILL RISE TO 14 TO 18 FEET TONIGHT...THEN GRADUALLY DECLINE ON THURSDAY. $$ HIZ023-025-026-071445- /O.CON.PHFO.SU.Y.0051.061207T0400Z-061208T1400Z/ KONA-BIG ISLAND NORTH AND EAST-KOHALA- 344 PM HST WED DEC 6 2006 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM HST FRIDAY... SURF HEIGHTS ON NORTH FACING SHORES WILL RISE TO 12 TO 18 FEET TONIGHT...THEN GRADUALLY DECLINE THURSDAY NIGHT. SURF HEIGHTS ON WEST FACING SHORES WILL RISE TO 6 TO 10 FEET TONIGHT...THEN GRADUALLY DECLINE THURSDAY NIGHT. $$ CRAIG
000 WHHW40 PHFO 071355 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 355 AM HST THU DEC 7 2006 ...HIGH SURF WARNING FOR NORTH FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND MAUI THROUGH TODAY... ...HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU THROUGH TODAY... ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF THE BIG ISLAND THROUGH TONIGHT... .OVERVIEW...A LARGE NORTHWEST SWELL IS EXPECTED TO PEAK THIS MORNING THEN GRADUALLY FALL BELOW WARNING LEVELS BY TONIGHT. A HIGH SURF WARNING MEANS THAT DANGEROUS SURF IS EXPECTED ALONG THE AFFECTED SHORELINES. COASTAL RESIDENTS NEED TO MAKE PREPARATIONS TO PROTECT LIFE AND PROPERTY FROM LARGE WAVES AND LOCALIZED COASTAL FLOODING. IN ADDITION...WAVES MAY BREAK ACROSS ENTRANCES TO HARBORS THAT ARE EXPOSED TO NORTHWEST SWELLS POSING A DANGER TO MARINERS. A HIGH SURF ADVISORY MEANS THAT WAVES ALONG THE AFFECTED SHORES WILL BE HIGHER THAN NORMAL. STAY OUT OF THE WATER AND WELL AWAY FROM THE SHORE BREAK DUE TO THE HAZARDOUS WAVE ACTION AND STRONG RIP CURRENTS. HIZ001>004-007-008-012-013-017-019-020-080200- /O.CON.PHFO.SU.W.0004.000000T0000Z-061208T0200Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD- MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 355 AM HST THU DEC 7 2006 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 4 PM HST THIS AFTERNOON... SURF OF 22 TO 28 FEET WILL IMPACT THE NORTH FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI AND MAUI TODAY. $$ HIZ006-080200- /O.CON.PHFO.SU.Y.0051.000000T0000Z-061208T0200Z/ WAIANAE COAST- 355 AM HST THU DEC 7 2006 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM HST THIS AFTERNOON... SURF HEIGHTS OF 14 TO 18 FEET WILL IMPACT THE WEST FACING SHORES OF OAHU TODAY. $$ HIZ023-025-026-080300- /O.CON.PHFO.SU.Y.0051.000000T0000Z-061208T1400Z/ KONA-BIG ISLAND NORTH AND EAST-KOHALA- 355 AM HST THU DEC 7 2006 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM HST FRIDAY... SURF ALONG NORTHEAST FACING SHORES WILL INCREASE TO HEIGHTS OF 12 TO 18 FEET TODAY AND GRADUALLY DECLINE TONIGHT. SURF ALONG WEST FACING SHORES WILL INCREASE TO HEIGHTS OF 6 TO 10 FEET TODAY AND GRADUALLY SUBSIDE TONIGHT. $$
000 WHHW40 PHFO 080225 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 425 PM HST THU DEC 7 2006 ...HIGH SURF WARNING HAS BEEN REPLACED BY A HIGH SURF ADVISORY WHICH IS NOW IN EFFECT FOR ALL ISLANDS EXCEPT LANAI THRU FRIDAY 4 PM... ...A HIGH SURF ADVISORY IS ALSO IN EFFECT FOR THE WEST SHORE OF THE BIG ISLAND BUT IS CANCELLED FOR THE WEST SHORE OF OAHU... .OVERVIEW...THE LARGE NORTHWEST SWELLS ARE GRADUALLY SUBSIDING. A HIGH SURF ADVISORY MEANS THAT WAVES ALONG THE AFFECTED SHORES WILL BE HIGHER THAN NORMAL. STAY OUT OF THE WATER AND WELL AWAY FROM THE SHORE BREAK DUE TO THE HAZARDOUS WAVE ACTION AND STRONG RIP CURRENTS. HIZ001>004-007-008-012-013-017-019-020-081530- /O.EXP.PHFO.SU.W.0004.000000T0000Z-061208T0200Z/ /O.EXB.PHFO.SU.Y.0051.000000T0000Z-061209T0200Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS- OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD- MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 425 PM HST THU DEC 7 2006 ...HIGH SURF WARNING HAS EXPIRED... ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM HST FRIDAY... $$ HIZ006-081530- /O.EXB.PHFO.SU.Y.0051.000000T0000Z-061209T0200Z/ WAIANAE COAST- 425 PM HST THU DEC 7 2006 ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM HST FRIDAY... SURF ALONG NORTH FACING SHORES WILL BE BETWEEN 15 AND 20 FEET THRU TOMORROW. SURF ALONG WEST FACING SHORES WILL BE BETWEEN 6 TO 10 FEET THRU TOMORROW. $$ HIZ023-025-026-081530- /O.EXT.PHFO.SU.Y.0051.000000T0000Z-061209T0200Z/ KONA-BIG ISLAND NORTH AND EAST-KOHALA- 425 PM HST THU DEC 7 2006 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 PM HST FRIDAY... $$
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Dec 5, 3:40 PM HST, 6 minutes earlier.
Area forecast discussion, Dec 5, 3:40 PM HST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 340 PM HST TUE DEC 5 2006 .SYNOPSIS... LIGHT TO MODERATE TRADES AND DRY AIR WILL CONTINUE TO BRING FINE WEATHER FOR MOST AREAS TONIGHT. ONLY A FEW WINDWARD AND MAUKA SHOWERS ARE EXPECTED AND THESE SHOULD BE QUITE LIGHT. WINDS WILL INCREASE ON WEDNESDAY AS HIGH PRESSURE BUILDS NORTH OF THE ISLANDS. IT WILL BECOME LOCALLY BREEZY...AND A FEW MORE SHOWERS ARE EXPECTED WITH THE STRONGER TRADES. THE REMNANTS OF A SHEARLINE MAY BRING SOME ADDITIONAL CLOUDINESS AND SHOWERS TO KAUAI AND OAHU ON THURSDAY. && .DISCUSSION... RAIN GAUGES CONTINUE TO BE PRETTY DRY OUT THERE...AND THE 00Z LIHUE SOUNDING CAME IN WITH AN IMPRESSIVELY LOW PRECIPITABLE WATER OF JUST 0.81 INCH. MODELS SHOW A QUIET WEATHER PATTERN OVERALL FOR THE NEXT SEVERAL DAYS...WITH MIDDLE AND UPPER LEVEL RIDGING ON TOP OF LOW LEVEL EASTERLIES. THE WINDS WILL VARY IN STRENGTH DEPENDING ON THE SURFACE PRESSURE TO THE NORTH OF THE ISLANDS. WE ARE CURRENTLY IN A BIT OF A LULL AND WILL SEE LOCAL LAND BREEZES TONIGHT...FOLLOWED BY AN UPTICK IN THE WINDS ON WEDNESDAY AS HIGH PRESSURE MOVES IN TO THE NORTHWEST OF THE ISLANDS. THE ONLY FLY IN THE OINTMENT...AND IT DOES APPEAR VERY MINOR...WILL BE A WEAK SHEARLINE THAT WILL DROP DOWN OVER KAUAI AND POSSIBLY OAHU LATE WEDNESDAY OR THURSDAY. THE MODELS SHOW ONLY MODEST LOW LEVEL MOISTURE WITH THIS FEATURE AND THE UPPER LEVEL SUPPORT WILL PASS FAR TO OUR NORTH. EXPECTING A FEW WINDWARD/MAUKA SHOWERS WITH THIS FEATURE...SOME SPREADING LEEWARD DUE TO THE BRISK TRADES...BUT CERTAINLY NOTHING OUT OF THE ORDINARY. NOTE THAT THERE ARE STILL SOME TIMING DIFFERENCES IN THE MODELS. THE GFS IS STILL SLOWER THAN THE OTHER GLOBAL MODELS BY ABOUT 6-12 HOURS. HAVE DECIDED TO MAINTAIN CONTINUITY WITH THE FASTER SOLUTIONS FOR NOW. && .MARINE... THE BIGGER STORY WILL BE THE SURF. WE WILL ISSUE HIGH SURF WARNINGS FOR THE NORTH FACING SHORES FOR THE ISLANDS FROM NIIHAU TO MAUI... AND AN ADVISORY FOR WEST FACING SHORES OF OAHU. THE BIG ISLAND WILL ALSO HAVE ADVISORIES FOR THE NORTH AND WEST FACING SHORES...AND THESE WILL START A LITTLE LATER. AS ALWAYS...WE WILL NEED TO KEEP A CLOSE EYE ON THE BUOY DATA TO SEE IF THE MAINLY WAVEWATCH III BASED SURF HEIGHTS WILL NEED TO BE ADJUSTED. THIS SWELL WILL BE LARGE ENOUGH TO REQUIRE SMALL CRAFT ADVISORIES FOR HAZARDOUS SEAS OF GREATER THAN 10 FEET STARTING LATER WEDNESDAY...AND IN ADDITION... WINDS WILL ALSO REACH CRITERIA IN THE NORMALLY WINDY SPOTS LIKE THE CHANNELS...MAALAEA BAY AND SOUTH POINT STARTING ON THURSDAY. LATER SHIFTS WILL ALSO NEED TO ASSESS THE NEED FOR A MARINE WEATHER STATEMENT FOR HARBOR SURGES. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH SURF WARNING FOR NORTH FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI MAUI WEDNESDAY AFTERNOON THROUGH THURSDAY. HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU WEDNESDAY AFTERNOON THROUGH THURSDAY. HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF THE BIG ISLAND WEDNESDAY NIGHT UNTIL THURSDAY NIGHT. && R BALLARD
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 3:46 PM HST | High Surf Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 6 days |
Nearby
High Surf Warnings in Hawaii, 2006Every high surf warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.